Journal of Integral Sciences (JIS) (Online ISSN: 2581-5679) is an international, double-blind peer-reviewed, open-access journal that publishes quarterly every year with high-quality papers in the fields of Science and Technology including Biology, Molecular biology, Biotechnology, Chemistry, Physics, Biophysics, Geology, Astronomy, Mathematics, Statistics, Pharmaceutical Sciences, Engineering and Technology, Medicine, Dentistry, Veterinary medicine, and Agricultural Sciences.

JIS welcomes the submission of original articles, reviews, mini-reviews, case reports, and letters to the Editor. The journal is committed to publishing research works by utilizing a rapid, impartial, and rigorous review process. All submitted papers are subjected to strict double-blind peer review by its distinguished international editorial board members as well as by other anonymous international and national reviewers.

The minimum standards for publishing articles in the Journal of Integral Sciences are

  • The research work must have novelty.
  • The work should not be published anywhere.
  • The content of research work should be free from plagiarism.
  • The In-vivo studies (animal/human) must have ethical committee approval.

Current Issue

Vol 5, Issue 4, 2022

2022-10-15

Review Article(s)

View All Issues